Alert archive / Florida / Severe Thunderstorm Warnings in 2007
Severe Thunderstorm Warning 166, NWS Jacksonville, FL
NWS Jacksonville, FL issued this severe thunderstorm warning at Jul 21, 2007, 5:14 PM EDT for Clay County, Duval County, Saint Johns County, Florida. It was in force for 46 min. 9 reports came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Jul 21, 2007, 5:14 PM EDT (21:14 UTC)
- Expired
- Jul 21, 2007, 6:00 PM EDT
- In force
- 46 min
- Issued by
- NWS Jacksonville, FL
- Area
- Counties, with a storm outline in the text
Counties Clay County, FL, Duval County, FL, Saint Johns County, FL
The radar
The Jacksonville radar (KJAX), 27 km from the middle of the area, began a volume at 21:15 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Jul 21, 5:30 PM EDT | TSTM WND DMG | Orange Park, FL | FORMER NWS EMPLOYEE REPORTED STRONG ROTATION AS THE WALL CLOUD PASSED OVER HIS HOUSE WITH THE TREES TOPPED OFF IN THE NEIGHBORHOOD. ADDITIONALLY A ROOF WAS BLOWN OFF OF A NEARBY HOUSE ON ARBOR CIRCLE DRIVE. |
| Jul 21, 5:32 PM EDT | TSTM WND DMG | 5 Sw Orange Park, FL | COUNTY ROAD 220 NEAR DOCTORS INLET. NUMEROUS TREES DOWN IN THE FLEMMING ISLAND TO DOCTORS INLET AREA. TREES DOWN ON CSX RAIL LINE IN THIS AREA. A GAS STATION HAS TREES DOWN ON IT. |
| Jul 21, 5:40 PM EDT | TSTM WND DMG | 1 S Orange Park, FL | LARGE TREE LIMBS BLOWN DOWN. WIND GUSTS AROUND 50 MPH WITH PEAS SIZED HAIL. |
| Jul 21, 5:40 PM EDT | TSTM WND DMG | Orange Park, FL | LARGE PINE TREE SNAPPED OFF BY WIND, FELL ON TO SCREEN ROOM ATTACHED TO HOME. SCREEN ROOM DESTROYED. DAMAGE OCCURRED IN THE EAGLE HARBOR SUBDIVISION. |
| Jul 21, 5:45 PM EDT | TSTM WND DMG | 3 S Orange Park, FL | FLEMMING ISLAND ON U.S. 17 SOUTH OF ORANGE PARK. NUMEROUS TREES UPROOTED AND SNAPPED WITH TOPS BLOWN OFF IN FLEMMING ISLAND PLANTATION. TWO TREES BLOCKING ROAD AT SOUTH END OF TOWN CENTER BLVD AND HIGHWAY 17.MINOR DAMAGE TO ONE MOBILE HOME FROM DOWNED TREES ON |
| Jul 21, 5:45 PM EDT | TSTM WND DMG | 5 S Orange Park, FL | LARGE TREE DOWN ON U.S. HIGHWAY 17. |
| Jul 21, 5:45 PM EDT | HAIL 0.75 | 5 S Orange Park, FL | PENNY SIZED HAIL REPORTED BY TRAINED SPOTTER ON FLEMMING ISLAND. |
| Jul 21, 5:50 PM EDT | HAIL 1 | Green Cove Springs, FL | PUBLIC REPORT OF QUARTER SIZE HAIL ALONG HIWAY 17 NEAR GREEN COVE SPRINGS ALONG WITH TREES DOWN AND ROOF DAMAGE. |
| Jul 21, 6:02 PM EDT | TSTM WND DMG | Green Cove Springs, FL | HOUSE UNROOFED. |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched 7 storm reports to this severe thunderstorm warning; the first came 16 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| Jul 21, 11:22 AM EDT | Severe Thunderstorm Watch | SPC | 10 hr |
The nearest sounding before it
Jacksonville, FL (KJAX), launched 12:00Z, 9.2 hours before the alert went out and 29 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 571 J/kg
- Mixed-layer CIN
- -176 J/kg
- Mixed-layer LCL
- 1070 m above ground
- 0-6 km bulk shear
- 22 kt
- 0-1 km storm-relative helicity
- 32 m²/s²
- 0-3 km storm-relative helicity
- 81 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.7
The text
As transmitted, in the capitals the NWS used until 2016.
000 WUUS52 KJAX 212113 SVRJAX FLC019-031-109-212200- /O.NEW.KJAX.SV.W.0166.070721T2114Z-070721T2200Z/ BULLETIN - EAS ACTIVATION REQUESTED SEVERE THUNDERSTORM WARNING NATIONAL WEATHER SERVICE JACKSONVILLE FL 514 PM EDT SAT JUL 21 2007 THE NATIONAL WEATHER SERVICE IN JACKSONVILLE HAS ISSUED A * SEVERE THUNDERSTORM WARNING FOR... NORTHEASTERN CLAY COUNTY IN NORTHEAST FLORIDA NORTHWESTERN ST. JOHNS COUNTY IN NORTHEAST FLORIDA EASTERN DUVAL COUNTY IN NORTHEAST FLORIDA * UNTIL 600 PM EDT * AT 512 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A LINE OF SEVERE THUNDERSTORMS CAPABLE OF PRODUCING DAMAGING WINDS IN EXCESS OF 60 MPH. THESE STORMS WERE LOCATED ALONG A LINE EXTENDING FROM DOWNTOWN JACKSONVILLE TO LAKESIDE...AND MOVING SOUTHEAST AT 15 MPH. * OTHER LOCATIONS IN THE WARNING INCLUDE BUT ARE NOT LIMITED TO SAN MARCO...LAKESIDE...DOCTORS INLET...ARLINGTON...ORANGE PARK... MANDARIN...UNF...SWITZERLAND...FRUIT COVE...GREEN COVE SPRINGS AND BAYARD. THIS IS A DANGEROUS STORM. IF YOU ARE IN ITS PATH...PREPARE IMMEDIATELY FOR DAMAGING WINDS...DESTRUCTIVE HAIL...AND DEADLY CLOUD TO GROUND LIGHTNING. PEOPLE OUTSIDE SHOULD MOVE TO A SHELTER... PREFERABLY INSIDE A STRONG BUILDING BUT AWAY FROM WINDOWS. IN ADDITION TO LARGE HAIL AND DAMAGING WINDS...CONTINUOUS CLOUD TO GROUND LIGHTNING IS OCCURRING WITH THIS STORM. MOVE INDOORS IMMEDIATELY LIGHTNING IS ONE OF NATURES NUMBER ONE KILLERS. REMEMBER...IF YOU CAN HEAR THUNDER...YOU ARE CLOSE ENOUGH TO BE STRUCK BY LIGHTNING. REPORT SEVERE WEATHER OR DAMAGE TO THE NEAREST LAW ENFORCEMENT AGENCY OR YOUR COUNTY EMERGENCY MANAGEMENT. LAT...LON 3051 8166 3018 8186 2985 8167 3017 8141 $$ HURLBUT
2 follow-up statements
000 WWUS52 KJAX 212141 RRA SVSJAX SEVERE WEATHER STATEMENT NATIONAL WEATHER SERVICE JACKSONVILLE FL 541 PM EDT SAT JUL 21 2007 FLC019-031-109-212200- /O.CON.KJAX.SV.W.0166.000000T0000Z-070721T2200Z/ CLAY FL-ST. JOHNS FL-DUVAL FL- 541 PM EDT SAT JUL 21 2007 ...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 600 PM EDT FOR EASTERN DUVAL...NORTHWESTERN ST. JOHNS AND NORTHEASTERN CLAY COUNTIES... AT 540 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR CONTINUED TO INDICATE A LINE OF SEVERE THUNDERSTORMS CAPABLE OF PRODUCING DAMAGING WINDS IN EXCESS OF 60 MPH. THESE STORMS WERE LOCATED ALONG A LINE EXTENDING FROM UNF TO GREEN COVE SPRINGS...OR ALONG A LINE EXTENDING FROM UNF TO 7 MILES SOUTH OF LAKESIDE...MOVING SOUTHEAST AT 15 MPH. OTHER LOCATIONS IN THE WARNING INCLUDE BUT ARE NOT LIMITED TO UNF... SWITZERLAND...FRUIT COVE...GREEN COVE SPRINGS AND BAYARD. REPORT SEVERE WEATHER OR DAMAGE TO THE NEAREST LAW ENFORCEMENT AGENCY OR YOUR COUNTY EMERGENCY MANAGEMENT. A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 900 PM EDT SATURDAY EVENING FOR NORTHEASTERN FLORIDA. LAT...LON 3051 8166 3018 8186 2985 8167 3017 8141 $$ HURLBUT
000 WWUS52 KJAX 212200 SVSJAX SEVERE WEATHER STATEMENT NATIONAL WEATHER SERVICE JACKSONVILLE FL 559 PM EDT SAT JUL 21 2007 FLC019-031-109-212209- /O.EXP.KJAX.SV.W.0166.000000T0000Z-070721T2200Z/ CLAY FL-ST. JOHNS FL-DUVAL FL- 559 PM EDT SAT JUL 21 2007 ...THE SEVERE THUNDERSTORM WARNING FOR EASTERN DUVAL...NORTHWESTERN ST. JOHNS AND NORTHEASTERN CLAY COUNTIES EXPIRES AT 600 PM EDT... A NEW WARNING HAS BEEN ISSUED FOR CLAY...ST JOHNS...AND PUTNAM COUNTIES. HAIL UP TO QUARTER SIZE AND DAMAGING WINDS HAVE BEEN REPORTED WITH THIS LINE OF THUNDERSTORMS. THE SEVERE THREAT FOR DUVAL COUNTY HAS DIMINISHED AT THIS TIME. REPORT SEVERE WEATHER OR DAMAGE TO THE NEAREST LAW ENFORCEMENT AGENCY OR YOUR COUNTY EMERGENCY MANAGEMENT. A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 900 PM EDT SATURDAY EVENING FOR NORTHEASTERN FLORIDA. LAT...LON 3051 8166 3018 8186 2985 8167 3017 8141 $$ HURLBUT
What forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Jacksonville, FL wrote its last area forecast discussion before this severe thunderstorm warning went out at Jul 21, 2:48 PM EDT, 2 hours 26 minutes earlier.
Area forecast discussion, Jul 21, 2:48 PM EDT, 2 hours 26 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE JACKSONVILLE FL 248 PM EDT SAT JUL 21 2007 ...SEVERE TSTM WATCH FOR THE SOUTHERN PORTION OF THE AREA THROUGH 9 PM EDT... .DISCUSSION...SO FAR SO GOOD...WE HAVE A BIT OF CONVECTION FIRING UP ON AN OLD BOUNDARY IN CHARLTON COUNTY GEORGIA BUT OTHERWISE WE REMAIN CONVECTION FREE. THAT IS LIKELY TO CHANGE SOON AS MARION COUNTY HAS CLEARED OUT MUCH EARLIER THAN ELSEWHERE AND WE HAVE GOOD CAPE IN THE LOW LEVELS AND COLD AIR ALOFT. THIS SHOULD PRODUCE A GOOD LAPSE RATE OVER THE COUNTY WITH THE MOST PRONOUNCED BOUNDARY BEING THE PRETTY SHARP BOUNDARY BETWEEN THE CLOUD COVERAGE AND THE CLEAR SKIES OVER THE NORTHERN PORTION OF THE COUNTY. BET THERE WILL BE ENOUGH TEMP CONTRASTS FOR CONVECTION TO FIRE THERE FIRST THIS AFTERNOON. HOPEFULLY ALL OF THE SEVERE STUFF STAYS SOUTH OF THE FORECAST AREA BUT IF I HAD TO BET ID PLACE MY MONEY ON SOMETHING HAPPENING IN MARION COUNTY. LOOKING AT THE SYNOPTIC SITUATION I HAVE TO ASK...IS THIS JULY? AS ALMOST LOOKS MORE LIKE A WINTER TIME TYPE PATTERN THAN MID SUMMER WITH A CLOSED UPPER LEVEL LOW OVER THE APPALACHIANS AND AN OLD FRONTAL BOUNDARY DRAPED ACROSS NORTH FLORIDA. THE FRONT WILL REMAIN ACROSS THE AREA FOR THE NEXT SEVERAL DAYS WITH COLD AIR ALOFT. SO EXPECT THE BEST CHANCE OF RAIN AND CONVECTION TO BE ACROSS THE FLORIDA PORTION THROUGH MONDAY WHERE THE GREATEST LIFT AND MOISTURE WILL BE CONCENTRATED. AS A RIDGE OVER THE MID- ATLANTIC STATES SHIFTS EAST THE RETURN FLOW WILL BRING INCREASING MOISTURE OUT OF THE GULF AND A RETURN TO NORMAL DIURNAL CONVECTION ACROSS THE ENTIRE AREA FOR NEXT WEEK. IN THE EXTENDED THE UPPER LEVEL LOW SLOWLY RETROGRADES AND DECAYS OVER THE MID WEST WITH THE MID-ATLANTIC RIDGE RE-ESTABLISHING ITS SELF ACROSS THE REGION INTO NEXT WEEKEND. && .AVIATION...VFR CONDS CONTINUE EXCEPT IN AREAS NEAR STORMS. AS WINDS SHIFT NE-E... OCCASIONAL MVFR CONDS WILL BE POSSIBLE EARLY SUNDAY MORNING FOR TAF SITES NEAR COAST. && .MARINE...NO HEADLINES. AS TROUGH SETTLES SOUTH OF THE AREA WINDS WILL SHIFT TO ONSHORE SUNDAY AND MONDAY. THEN A RIDGE WILL BUILD OVER THE WRN ATLANTIC SETTING UP SLY FLOW FOR REMAINDER OF NEXT WEEK. && .PRELIMINARY POINT TEMPS/POPS... AMG 69 90 66 91 / 30 40 10 20 SSI 74 85 71 85 / 40 50 10 20 JAX 71 87 68 87 / 50 60 20 30 SGJ 74 82 72 84 / 60 70 20 40 GNV 71 87 69 87 / 50 70 30 40 OCF 72 87 69 87 / 50 70 30 50 && .JAX WATCHES/WARNINGS/ADVISORIES... FL...NONE. GA...NONE. AM...NONE. && SANDRIK/TRABERT
Hazardous weather outlook, Jul 21, 11:22 AM EDT, 5 hours 52 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE JACKSONVILLE FL 1122 AM EDT SAT JUL 21 2007 FLZ020>025-030>033-035>038-040-GAZ132>136-149>154-162>166-212200- ALACHUA-APPLING-ATKINSON-BACON-BAKER-BRADFORD-BRANTLEY- CAMDEN (COASTAL)-CAMDEN (INLAND)-CHARLTON-CLAY-CLINCH-COFFEE- COLUMBIA-DUVAL-ECHOLS-FLAGLER-GILCHRIST-GLYNN (COASTAL)- GLYNN (INLAND)-HAMILTON-JEFF DAVIS-MARION-NASSAU-PIERCE-PUTNAM- ST JOHNS-SUWANNEE-UNION-WARE-WAYNE- 1122 AM EDT SAT JUL 21 2007 THIS OUTLOOK IS FOR NORTHEAST FLORIDA AND SOUTHEAST GEORGIA. THIS AFTERNOON AND TONIGHT... ...A SEVERE THUNDERSTORM WATCH IS IN EFFECT FOR THE SOUTHERN COUNTIES UNTIL 9 PM EDT... A COLD FRONT WILL SAG TO NEAR THE FLORIDA-GEORGIA LINE TODAY. THIS FEATURE IN COMBINATION WITH AN UPPER LEVEL DISTURBANCE WILL LEAD TO SCATTERED TO NUMEROUS THUNDERSTORMS ACROSS NORTHEAST FLORIDA AND EXTREME SOUTHEAST GEORGIA. ISOLATED SEVERE STORMS WILL BE POSSIBLE THIS AFTERNOON AND EVENING...IN AND NEAR THE WATCH AREA. LARGE HAIL UP TO ONE AND ONE HALF INCH IN DIAMETER AND DAMAGING WINDS WILL BE THE PRIMARY CONCERNS WITH THESE STORMS. .DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY... SCATTERED AFTERNOON AND EVENING THUNDERSTORMS ARE EXPECTED EACH DAY WITH STRONG TO SEVERE THUNDERSTORMS POSSIBLE SUNDAY AFTERNOON AND EVENING. .SPOTTER INFORMATION STATEMENT... SPOTTERS ACTIVATION IS REQUESTED ACROSS NORTH FLORIDA FOR THIS AFTERNOON AND THIS EVENING. FOR ADDITIONAL INFORMATION...VISIT THE NATIONAL WEATHER SERVICE IN JACKSONVILLE WEBSITE ON THE INTERNET AT WEATHER.GOV/JAX. SANDRIK
In the hours before
Special weather statement, Jul 21, 4:21 PM EDT, 53 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE JACKSONVILLE FL 421 PM EDT SAT JUL 21 2007 FLZ025-212100- DUVAL- 421 PM EDT SAT JUL 21 2007 ...A SIGNIFICANT WEATHER ALERT HAS BEEN ISSUED FOR DUVAL COUNTY FOR STRONG WINDS...SMALL HAIL AND EXCESSIVE LIGHTNING VALID UNTIL 500 PM EDT... AT 421 PM EDT NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A STRONG THUNDERSTORM CENTERED 3 MILES SOUTH OF UNF...NEARLY STATIONARY. THIS STRONG THUNDERSTORM WILL ALSO AFFECT AREAS AROUND UNF...BAYARD...SAN PABLO AND JACKSONVILLE BEACH THROUGH 500 PM EDT. HAIL UP TO ONE HALF INCH IN DIAMETER HAS BEEN REPORTED... AND EXCESSIVE CLOUD-TO-GROUND LIGHTNING AND GUSTY WINDS OF 45 TO 55 MPH CAN BE EXPECTED ALONG WITH POSSIBLE MINOR DAMAGE. REPORT DAMAGE TO THE NEAREST LAW ENFORCEMENT AGENCY OR YOUR COUNTY EMERGENCY MANAGEMENT. HURLBUT
Special weather statement, Jul 21, 4:50 PM EDT, 24 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE JACKSONVILLE FL 450 PM EDT SAT JUL 21 2007 FLZ032-212200- CLAY- 450 PM EDT SAT JUL 21 2007 ...A SIGNIFICANT WEATHER ALERT HAS BEEN ISSUED FOR NORTHERN CLAY COUNTY FOR STRONG WINDS...SMALL HAIL AND EXCESSIVE LIGHTNING VALID UNTIL 600 PM EDT... AT 450 PM EDT NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A SEVERE THUNDERSTORM CENTERED 10 MILES NORTHWEST OF BELLAIR...OR 12 MILES NORTHWEST OF LAKESIDE...MOVING SOUTHEAST AT 15 TO 20 MPH. THIS STRONG THUNDERSTORM WILL ALSO AFFECT AREAS AROUND BELLAIR...ORANGE PARK...LAKESIDE...DOCTORS INLET...PENNEY FARMS...MIDDLEBURG...GREEN COVE SPRINGS AND ASBURY LAKE THROUGH 600 PM EDT. AT A MINIMUM...HAIL UP TO ONE HALF INCH IN DIAMETER...EXCESSIVE CLOUD-TO-GROUND LIGHTNING AND GUSTY WINDS OF 45 TO 55 MPH CAN BE EXPECTED ALONG WITH POSSIBLE MINOR DAMAGE. HEAVY RAINFALL WILL PRODUCE PONDING OF WATER ON ROADWAYS AND MINOR FLOODING OF LOW-LYING AREAS. IF THIS STORM REMAINS SEVERE UPON APPROACHING CLAY COUNTY...A WARNING WILL BE ISSUED. REPORT DAMAGE TO THE NEAREST LAW ENFORCEMENT AGENCY OR YOUR COUNTY EMERGENCY MANAGEMENT. ZAPPE
Special weather statement, Jul 21, 4:58 PM EDT, 16 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE JACKSONVILLE FL 458 PM EDT SAT JUL 21 2007 FLZ020-212145- HAMILTON- 458 PM EDT SAT JUL 21 2007 ...A SIGNIFICANT WEATHER ALERT HAS BEEN ISSUED FOR WESTERN HAMILTON COUNTY FOR STRONG WINDS...SMALL HAIL AND EXCESSIVE LIGHTNING VALID UNTIL 545 PM EDT... AT 458 PM EDT NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A STRONG THUNDERSTORM CENTERED 7 MILES NORTH OF BLUE SPRINGS...OR 7 MILES WEST OF JENNINGS...MOVING SOUTHEAST AT 5 MPH. THIS STRONG THUNDERSTORM WILL ALSO AFFECT AREAS AROUND BLUE SPRINGS THROUGH 545 PM EDT. HAIL UP TO ONE HALF INCH IN DIAMETER...EXCESSIVE CLOUD-TO-GROUND LIGHTNING AND GUSTY WINDS OF 45 TO 55 MPH CAN BE EXPECTED ALONG WITH POSSIBLE MINOR DAMAGE. HEAVY RAINFALL WILL PRODUCE PONDING OF WATER ON ROADWAYS AND MINOR FLOODING OF LOW-LYING AREAS. REPORT DAMAGE TO THE NEAREST LAW ENFORCEMENT AGENCY OR YOUR COUNTY EMERGENCY MANAGEMENT. ZAPPE
Special weather statement, Jul 21, 5:08 PM EDT, 6 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE JACKSONVILLE FL 508 PM EDT SAT JUL 21 2007 FLZ022-212200- COLUMBIA- 508 PM EDT SAT JUL 21 2007 ...A SIGNIFICANT WEATHER ALERT HAS BEEN ISSUED FOR COLUMBIA COUNTY FOR STRONG WINDS...SMALL HAIL AND EXCESSIVE LIGHTNING VALID UNTIL 600 PM EDT... AT 508 PM EDT NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A STRONG THUNDERSTORM CENTERED 20 MILES NORTH OF LULU...OR 12 MILES EAST OF WHITE SPRINGS...MOVING SOUTHEAST AT 15 MPH. THIS STRONG THUNDERSTORM WILL ALSO AFFECT AREAS AROUND LULU THROUGH 600 PM EDT. HAIL UP TO ONE HALF INCH IN DIAMETER...EXCESSIVE CLOUD-TO-GROUND LIGHTNING AND GUSTY WINDS OF 45 TO 55 MPH CAN BE EXPECTED ALONG WITH POSSIBLE MINOR DAMAGE. HEAVY RAINFALL WILL PRODUCE PONDING OF WATER ON ROADWAYS AND MINOR FLOODING OF LOW-LYING AREAS. REPORT DAMAGE TO THE NEAREST LAW ENFORCEMENT AGENCY OR YOUR COUNTY EMERGENCY MANAGEMENT. HURLBUT
Local storm report, Jul 21, 5:09 PM EDT, 5 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE JACKSONVILLE FL
509 PM EDT SAT JUL 21 2007
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0433 PM TSTM WND DMG BRYCEVILLE 30.38N 81.94W
07/21/2007 NASSAU FL LAW ENFORCEMENT
TREES DOWN ALONG HIWAY 301 NEAR BRYCEVILLE ALONG WITH
TREES DOWN ON POWER LINES IN THE SAME AREA.
&&
BKERNSSpecial weather statement, Jul 21, 5:11 PM EDT, 3 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE JACKSONVILLE FL 511 PM EDT SAT JUL 21 2007 FLZ033-212215- ST. JOHNS- 511 PM EDT SAT JUL 21 2007 ...A SIGNIFICANT WEATHER ALERT HAS BEEN ISSUED FOR WESTERN ST. JOHNS COUNTY FOR STRONG WINDS...SMALL HAIL AND EXCESSIVE LIGHTNING VALID UNTIL 615 PM EDT... AT 511 PM EDT NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED THE LEADING OF CLUSTER OF STRONG THUNDERSTORM CENTERED 4 MILES NORTHWEST OF FRUIT COVE...OR 2 MILES SOUTHWEST OF MANDARIN...MOVING SOUTH TO SOUTHEAST AT 15 TO 20 MPH. THESE STRONG THUNDERSTORMS WILL ALSO AFFECT AREAS AROUND FRUIT COVE AND BAKERSVILLE THROUGH 615 PM EDT. HAIL UP TO ONE HALF INCH IN DIAMETER...EXCESSIVE CLOUD-TO-GROUND LIGHTNING AND GUSTY WINDS OF 45 TO 55 MPH CAN BE EXPECTED ALONG WITH POSSIBLE MINOR DAMAGE. HEAVY RAINFALL WILL PRODUCE PONDING OF WATER ON ROADWAYS AND MINOR FLOODING OF LOW-LYING AREAS. REPORT DAMAGE TO THE NEAREST LAW ENFORCEMENT AGENCY OR YOUR COUNTY EMERGENCY MANAGEMENT. ZAPPE
The office that day
Everything else NWS Jacksonville, FL issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jul 20, 9:29 PM EDT | Special Marine Warning | JAX | 91 min | |
| Jul 21, 3:38 PM EDT | Severe Thunderstorm Warning | JAX | Nassau | 52 min |
| Jul 21, 4:08 PM EDT | Severe Thunderstorm Warning | JAX | Marion | 52 min |
| Jul 21, 4:25 PM EDT | Severe Thunderstorm Warning | JAX | Duval, Nassau | 50 min |
| Jul 21, 5:00 PM EDT | Severe Thunderstorm Warning | JAX | Marion | 45 min |
| Jul 21, 5:58 PM EDT | Severe Thunderstorm Warning | JAX | Clay, Putnam, Saint Johns | 47 min |
| Jul 21, 6:25 PM EDT | Special Marine Warning | JAX | 85 min | |
| Jul 21, 6:34 PM EDT | Severe Thunderstorm Warning | JAX | Columbia, Hamilton, Suwannee | 30 min |
| Jul 21, 6:41 PM EDT | Severe Thunderstorm Warning | JAX | Flagler, Putnam, Saint Johns | 64 min |
Nearby
Severe Thunderstorm Warnings in Florida, 2007Every severe thunderstorm warning in 2007
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.